# SDR REXA2017082200918

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 7,826 hours, 5,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY FLASHLIGHT IS INOPERATIVE.  REMOVED & REPLACED THE FLASHLIGHT BULB IAW CMM 25-60-02, PG 3001, STEP 2.0. B4 AND PG 7003, STEP 2.O. A.3.  OPS TESTED GOOD IAW AMM 25-61-00-710-801.
